# SDR SIMA201018003

- Difficulty date: June 27, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 24,014 hours, 22,878 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3231 THE CREW REPORTED A POSSIBLE LIGHTNING STRIKE ON THE FORWARD LEFT OZONE.  THE CREW REPORTED A BURNING ODOR IN THE COCKPIT AND CABIN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  WORK CARD 05-200-00 HAS BEEN COMPLIED WITH, NO DAMAGE WAS FOUND.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
